Ethically robust comparisons of bidimensional distributions with an ordinal attribute

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00796050
Contributor : Anne-Laure Merlette <>
Submitted on : Friday, March 1, 2013 - 3:17:58 PM
Last modification on : Thursday, January 11, 2018 - 6:21:21 AM

Identifiers

  • HAL Id : hal-00796050, version 1

Collections

Citation

Patrick Moyes, Nicolas Gravel. Ethically robust comparisons of bidimensional distributions with an ordinal attribute. Journal of Economic Theory, Elsevier, 2012, 147 (4), pp.1384-1426. ⟨hal-00796050⟩

Share

Metrics

Record views

182